Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

About the cover: Zeta-functions associated with quadratic forms in Adolf Hurwitz's estate


Authors: Nicola M. R. Oswald and Jörn Steuding
Journal: Bull. Amer. Math. Soc. 53 (2016), 477-481
DOI: https://doi.org/10.1090/bull/1534
Published electronically: March 16, 2016
MathSciNet review: 3501797
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

Nicola M. R. Oswald
Affiliation: Department of Mathematics and Informatics, University of Wuppertal, Gaußstr. 20, 42119 Wuppertal, Germany; and Department of Mathematics, Würzburg University, Emil-Fischer-Str. 40, 97074 Würzburg, Germany
Email: oswald@uni-wuppertal.de; nicola.oswald@mathematik.uni-wuerzburg.de

Jörn Steuding
Affiliation: Department of Mathematics, Würzburg University, Emil-Fischer-Str. 40, 97074 Würzburg, Germany
Email: steuding@mathematik.uni-wuerzburg.de

DOI: https://doi.org/10.1090/bull/1534
Published electronically: March 16, 2016
Article copyright: © Copyright 2016 American Mathematical Society